Translator Disclaimer
2019 On fractionally dense sets
Jaitra Chattopadhyay, Bidisha Roy, Subha Sarkar
Rocky Mountain J. Math. 49(3): 743-760 (2019). DOI: 10.1216/RMJ-2019-49-3-743

Abstract

In this article, we prove that some subsets of the set of natural numbers $\mathbb {N}$ and any non-zero ideals of an order of an imaginary quadratic field are fractionally dense in $\mathbb {R}_{>0}$ and $\mathbb {C}$, respectively.

Citation

Download Citation

Jaitra Chattopadhyay. Bidisha Roy. Subha Sarkar. "On fractionally dense sets." Rocky Mountain J. Math. 49 (3) 743 - 760, 2019. https://doi.org/10.1216/RMJ-2019-49-3-743

Information

Published: 2019
First available in Project Euclid: 23 July 2019

zbMATH: 07088334
MathSciNet: MR3983298
Digital Object Identifier: 10.1216/RMJ-2019-49-3-743

Subjects:
Primary: 11A41, 11B05

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 3 • 2019
Back to Top